# SDR AALA202503217979

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 43,169 hours, 18,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25706
- Condition: Dislodged
- Location: Zone 800
- Part time: 17,535 hours, 7,848 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE CAME OUT WHEN OPENING DOOR. REMOVED AND REPLACED 1L DOOR SLIDE, OPERTIONAL CHECK GOOD. PER AMM 25-66-01.
